Needing answers

I have had a uti I was treated with macrobid, I broke out light headed, so after a while changed to cipro, then keflex, then bactrum. In between got yeast put me on diflucan? Finally feel better from uti still have a trace of WBC no stinking! I stayed four days in the hospital with my husband and picked up viral Ended up being bronchitis I have taken over the counter daily aspirin, Prevacid, ago cranberries, others Tylenol, Tylenol sinus, ibuprofen, muinex, cough syrup, Claritin

My question can this elevate my liver enzymes!

2 Replies

oldestnewest
  • You have been taking a fair mix of medications there all of which have to be processed by your liver and might cause it to grumble a bit also whilst fighting any infection your liver does have a role and you can see rises in the numbers for liver inflamation and possibly your enzyme levels.

    You say you were taking Macrobid which is the brand name for an antibiotic called Nitrofurantoin and the fact you had a reaction to this medication might ring some alarm bells as Nitrofurantoin is a medication which has been implicated as a possible trigger for Auto Immune Hepatitis.

    Are your Liver Function Tests out of range, have you seen any signs of jaundice or anything? If your levels are wildly out of range then I would be asking my doctor for further follow up to ensure nothing untoward is going on with your liver.

    All the best, Katie

  • Hi, have had 9 uti's since December and have, like you, taken microbid. I've now been put on 50mg a low dose to take every day. Out of your list of tablets, there's one I've taken recently for headaches which is ibuprofen. My liver edge is very painful so don't know if my liver enzymes will be raised but not sure if ibuprofin or macrobid are the culprits.

    Take care of yourself, Julie xx

You may also like...